# SDR CA150601009

- Difficulty date: May 29, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Aircraft time: 11,806 hours
- Engine: Garrtt TFE7315BR
- System (JASC): 2701 · Control Column Section
- Part: Yoke
- Condition: Obstructed
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) ELEVATOR SEEMED TO JAM WHEN NOSE UP APPLIED ON LANDING BEFORE IT REACHED THE STOP.  INSPECTED ELEVATOR CONTROL SYS & FOUND TRAVEL LIMITED TO 11 DEGREES NOSE UP.  INSPECTED SYS FOR OPERATION & FOUND LOOSE PIECE OF PLASTIC, FOD, LODGED IN COPILOTS YOKE BOOT PREVENTING CONTACT WITH AFT STOP.  PLASTIC REMOVED & SYS OPERATIONS CHECKED SERVICEABLE.  TRAVEL CHECKS IN LIMITS IAW AMM 27-30-00 16 DEGREES UP & 9 DEGREES DOWN.  UNABLE TO DETERMINE THE SOURCE OF THE FOD.
